# SDR 29GA2018020200001

- Difficulty date: February 1, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N362AG
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 35,850 hours, 39,879 cycles
- Engine: Ge CT79B
- System (JASC): 5260 · Entrance Stairs
- Part: Lock
- Condition: Dirty
- Location: Airstair Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL/ELH REPORT: AIRSTAIR DOORS WILL NOT LOCK IN STOWED POSITION. CLEANED AND LUBED AIRSTAIR DOOR LOCK IAW CMM 52-60-01. OPS CHECK GOOD.
